Caffein and fiber for HBV
May 17, 2001
I'm HBV +. I take a lot of caffein in my drinks, I also take a spoon of fiber powder a day. Is this killing my liver more? Thanks guys you're great. Chris
Response from Dr. Rodriguez-Torres
There is no suggestion(to my knowledge),that caffeine may affect your liver.It is not good to exagerate in this,as it can affect other functions.Fiber is no problemfor the liver and is good for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection After Sex With Stripper Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Penis Discharge After Anal Sex Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Does Hpv Cause Dizziness?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.